# SDR DHL9970242C

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, RT WING T/E COVE PNL SUPPORT BRACKET CRACK AT FASTENER HOLE, I/B END OF NR 11 SPOILER PNL AND BELOW.  REPLACED BRACKET AT I/B END OR NR 11 SPOILER PNL AS PER B77 SRM 51-10-1 PAR 4 AND 51-30-2.  N/R 2083.
